ANZIAM  J.  48 (2006), 259-270
Robust stability of impulsive switched systems with disturbance

Xinzhi Liu
  Department of Applied Mathematics
  University of Waterloo
 Waterloo, Ontario N2L 3G1
Hongtao Zhang
  Department of Control Science and Engineering
  Huazhong University of Science and Technology
  Wuhan 430074

This paper studies a class of impulsive switched systems with persistent bounded disturbance using robust attractor analysis and multiple Lyapunov functions. Some sufficient conditions for internal stability of the systems are obtained in terms of linear matrix inequalities (LMI). Based on the results, a simple approach for the design of a feedback controller is presented to achieve a desired level of disturbance attenuation. Numerical examples are also worked out to illustrate the obtained results.
Download the article in PDF format (size 180 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS